# SDR SWIA201333674

- Difficulty date: June 8, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 39,430 hours, 56,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHTS DO NOT ILLUMINATE.  REPLACED FORWARD EMERGENCY LIGHT BATTERY PACK, PN: D366-04-001, SN ON: 632, SN OFF: 1164.
